A trio of heteroclinic bifurcations arising from a model of spatially-extended Rock-Paper-Scissors

Postlethwaite, CM and Rucklidge, AM orcid.org/0000-0003-2985-0976 (2019) A trio of heteroclinic bifurcations arising from a model of spatially-extended Rock-Paper-Scissors. Nonlinearity, 32 (4). pp. 1375-1407. ISSN 0951-7715

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 IOP Publishing Ltd & London Mathematical Society. This is an author produced version of a paper published in Nonlinearity. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Rock–Paper–Scissors, robust heteroclinic cycles, travelling waves
Dates:
  • Published: April 2019
  • Accepted: 30 November 2018
  • Published (online): 21 March 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 04 Dec 2018 13:34
Last Modified: 08 May 2019 09:20
Status: Published
Publisher: IOP Publishing
Identification Number: https://doi.org/10.1088/1361-6544/aaf530

Download

Accepted Version


Embargoed until: 21 March 2020

Filename: 181030_het_bifs_RPS_final.pdf

Share / Export

Statistics